Missouri, 2010

Tornadoes and Flash Flooding in Missouri, November 24 to 25, 2010

November 24 to 25, 2010 · NWS SGF · 32 events in 12 counties and zones

A vigorous storm system moved out across the central plains and an Arctic front moved south across the area. S.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$251,000
Crop damage
None recorded
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

A vigorous storm system moved out across the central plains and an Arctic front moved south across the area. A fairly deep trough setup across the mid section of the U.S. as Gulf of Mexico moisture and warm air surged northward across southern Missouri. A line of severe storms developed along the front with a few embedded supercells and caused large hail, high winds, flash flooding, and several tornadoes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Nov 24, 3:30 PM CST, 46 minutes earlier.

Area forecast discussion, Nov 24, 3:30 PM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CST WED NOV 24 2010

.DISCUSSION...

MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH ONGOING
CONVECTION AND THUNDERSTORM AND SEVERE POTENTIAL THIS AFTERNOON
INTO THIS EVENING. THEN ATTENTIONS TURNS TO AN ARCTIC COLD FRONTAL
PASSAGE LATE THIS EVENING INTO THURSDAY. THUNDERSTORMS WILL BE
POSSIBLE ALONG THE FRONT...THEN MUCH COLDER TEMPERATURES AND
WINTRY PRECIPITATION WILL BE POSSIBLE BEHIND THE FRONT LATE
TONIGHT INTO THURSDAY.

CURRENTLY...SURFACE WARM FRONT HAS LIFTED BACK INTO THE AREA AND
GENERALLY EXTENDS FROM GAINSVILLE TO SPRINGFIELD TO EL DORADO
SPRINGS THIS AFTERNOON. TO THE EAST OF THE FRONT TEMPERATURES ARE
IN THE LOWER 50S ACROSS CENTRAL MISSOURI WHILE TEMPERATURES HAVE
WARMED INTO THE 70S ACROSS SOUTHEASTERN KANSAS WEST OF THE FRONT.
DEWPOINTS ARE ALSO STREAMING BACK INTO THE AREA FROM THE SOUTHWEST
TO THE NORTHEAST BEHIND THE WARM FRONT...AS VALUES HAVE RISEN INTO
THE LOWER TO MIDDLE 60S. AS A RESULT OF THE WARMER TEMPERATURES AND
DEWPOINTS INSTABILITY HAS INCREASED ACROSS THE FAR SOUTHWESTERN
CWA. MLCAPE VALUES HAVE INCREASED INTO 250 TO 700 J/KG BEHIND THE
WARM FRONT. WIND SHEAR IS VERY STRONG AS 0-6KG BULK SHEAR VALUES
ARE GREATER THAN 70KTS ACROSS THE AREA...WHICH WILL BE SIGNIFICANT
TO PRODUCE ORGANIZED STORMS THIS AFTERNOON AND EVENING.

THE QUESTION IS DO WE HAVE ENOUGH INSTABILITY WITHOUT STRONG
FORCING TO MAINTAIN STORMS AHEAD OF THE APPROACHING COLD FRONT.
SUPERCELLS WILL BE POSSIBLE IF STORMS CAN MAINTAIN THEMSELVES AND
NOT GET SHEARED APART. STORMS ARE STARTING TO INCREASE IN
COVERAGE ACROSS THE NORTHEASTERN CWA GENERALLY ALONG AND NORTH OF
A MCCUNE KANSAS TO STOCKTON MISSOURI LINE. A FEW OF THIS STORMS
WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE THIS
AFTERNOON...WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THE SHEAR
VECTORS ARE ORIENTATED IN SUCH A WAY THAT TRAINING OF STORMS
MAYBE POSSIBLE LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS.
DO NOT EXPECT WIDE SPREAD HEAVY RAINFALL AND FLOODING...BUT THERE
WILL BE THE POSSIBILITY FOR ANY AREAS THAT RECEIVE MULTIPLE
THUNDERSTORMS OVER THE SAME LOCATIONS.

THE COLD FRONT IS BEGIN TO SURGE TO THE SOUTH ACROSS CENTRAL
KANSAS THIS AFTERNOON. THE FRONT WILL STEADILY PUSH TO THE
SOUTHEAST INTO THE CWA THIS EVENING. THIS FRONT WILL BE QUITE
STRONG...SO THERE WILL BE ENOUGH FORCING TO DEVELOP ADDITIONAL THUNDERSTORMS
ALONG THE FRONT. EXPECT A LINE OF STORMS TO DEVELOP NEAR THE
NORTHWESTERN CWA BY THE EARLY TO MID EVENING HOURS THEN SWEEP TO
THE SOUTHEAST. THE MAIN RISK WITH THESE STORMS WILL BE STRONG
WINDS. IF ANY STORMS CAN DEVELOP AND REMAIN AHEAD OF THE FRONT THE
WILL BE A LARGE HAIL AND ISOLATED TORNADO RISK DUE TO THE STRONG
WIND SHEAR. WOULD EXPECT THE FRONT TO UNDER CUT THE FRONT AS IT
PUSHED SOUTH AND EAST OF THE INTERSTATE 44 CORRIDOR WHICH WILL
LIMIT THE HAIL AND TORNADO RISK...HOWEVER THERE COULD REMAIN A
WIND RISK INTO THE OVERNIGHT HOURS.

VERY COLD TEMPERATURES WILL QUICKLY SPREAD INTO THE AREA BEHIND
THE FRONT TONIGHT. THIS EVENING AND DURING THE EARLY OVERNIGHT
HOURS...THE PRECIPITATION SHOULD END PRETTY QUICKLY BEHIND THE
FRONT. HOWEVER...THE FRONT WILL BEGIN TO SLOW DOWN AS IT EXITS THE
AREA OVERNIGHT INTO THURSDAY MORNING. THERE WILL BE AN UPPER LEVEL
WAVE AND LIFT FROM THE UPPER LEVEL JET THAT REMAINS OVER THE AREA
BEHIND THE FRONT. SO...EXPECT POST FRONTAL PRECIPITATION LATE
TONIGHT INTO THURSDAY GENERALLY ALONG AND EAST OF THE INTERSTATE
44 CORRIDOR. THE 850MB FRONT WILL LAG BEHIND THE SURFACE FRONT SO
WARMER TEMPERATURES WILL BE PRESENT ALOFT. THIS WILL ALLOW FOR A
PERIOD OF FREEZING RAIN OR SLEET TOMORROW...WITH LIGHT
ACCUMULATIONS POSSIBLE. THERE ARE STILL QUESTION ON THE EXACT
LOCATION AND AMOUNTS OF ANY WINTRY WEATHER. THE 850MB FRONT WILL
OVERTAKE THE AREA WHICH MAY ALLOW FOR A SLEET SNOW RISK BEFORE IT
ENDS THURSDAY EVENING.

AGAIN MUCH COLDER TEMPERATURES WILL OCCUR BEHIND THE FRONT WITH
HIGHS ONLY EXPECTED TO WARM INTO THE 30S ON THURSDAY WITH LOWS
DROPPING INTO THE TEENS THURSDAY NIGHT. GUSTY NORTHERLY WINDS
WILL ACCOMPANY THE COLDER AIRMASS WHICH WILL ALLOW WIND CHILLS TO
DROP INTO THE TEENS TO THE SINGLE DIGITS. ANOTHER STORM SYSTEM
WILL IMPACT THE ARE EARLY NEXT WEEK BRINGING ADDITIONAL CHANCES
FOR PRECIPITATION TO THE AREA.

WISE

&&

.AVIATION...

FOR THE 18Z TAFS...ACTIVE WEATHER PERIOD THROUGH THE FORECAST
EXPECTED. LOW LEVEL WIND SHEAR WILL BE ONGOING AT THE ONSET OF THE
TAFS AT ALL 3 LOCATIONS WITH VERY STRONG LOW LEVEL FLOW IN ADVANCE
OF THE NEXT STRONG COLD FRONT. LOW CEILINGS AND DENSE FOG HAVE
DEVELOPED IN ADVANCE OF A NORTHWARD SURGING WARM FRONT THIS
MORNING AND MAY PERSIST INTO THE MID AFTERNOON. STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE OVER SOUTHWEST MISSOURI LATE THIS
AFTERNOON INTO THE EARLY EVENING AS THE COLD FRONT BEGINS TO PUSH
SOUTHEAST INTO THE REGION. THE THUNDERSTORMS WILL THEN DEVELOP
ALONG THE FRONT AND SHIFT EAST OVERNIGHT. A SHARP WINDSHIFT WILL
OCCUR BEHIND THE FRONT WITH GUSTY NORTHWEST WINDS OVERNIGHT AND
LIKELY IFR CEILINGS PERSISTING. ANOTHER WAVE IS EXPECTED TO
DEVELOP ALONG THE FRONT THURSDAY MORNING WHICH WILL LIKELY BRING
MORE PRECIPITATION ON THURSDAY AND COULD BE IN THE FORM OF
FREEZING RAIN AS 850 FRONT WILL LAG BEHIND THE INITIALLY SHALLOW
COLD AIR MASS.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Nov 24, 1:09 PM CST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CST WED NOV 24 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251915-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
109 PM CST WED NOV 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  THE LIGHTNING RISK IS SIGNIFICANT.
  THE THUNDERSTORM WIND RISK IS ELEVATED FOR WIND GUSTS OVER
  60 MPH.
  THE HAIL RISK IS ELEVATED FOR HAIL TO THE SIZE OF HALF DOLLARS.
  THE TORNADO RISK IS ELEVATED.
  THE NON THUNDERSTORM WIND RISK IS LIMITED.
  THE FREEZING RAIN RISK IS LIMITED.
  THE EXTREME COLD RISK IS LIMITED.

DISCUSSION...

  THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON INTO THIS
  EVENING ACROSS EASTERN KANSAS AND NORTHEASTERN OKLAHOMA THEN
  SPREAD TO THE NORTHEAST INTO THE AREA. THESE WILL HAVE THE
  POSSIBILITY OF DEVELOPING INTO SUPERCELLS DUE TO THE VERY STRONG
  WIND SHEAR ACROSS THE AREA. STORMS SHOULD THEN TRANSITION INTO A
  SQUALL LINE AS AN ARCTIC COLD FRONT ACCELERATES SOUTHEAST ACROSS
  THE OUTLOOK AREA.

  THE COMBINATION OF EXTREME WIND SHEAR AND MARGINAL INSTABILITY
  WILL RESULT IN A THREAT FOR DAMAGING WINDS IN EXCESS OF
  60 MPH...HAIL TO THE SIZE OF QUARTERS...AND ISOLATED TORNADOES
  ACROSS MUCH OF THE OUTLOOK AREA TONIGHT. IN ADDITION...CURRENT
  INDICATIONS ARE THAT GREATER INSTABILITY MAY DEVELOP SOUTH AND
  WEST OF A FORT SCOTT KANSAS TO GREENFIELD TO CASSVILLE MISSOURI
  LINE. IF THIS INSTABILITY MATERIALIZES...THERE WILL BE AN
  ELEVATED THREAT FOR TORNADOES ACROSS THIS PORTION OF EXTREME
  SOUTHEAST KANSAS AND SOUTHWEST MISSOURI LATE THIS AFTERNOON AND
  THIS EVENING. IN ADDITION...HAIL TO THE SIZE OF HALF DOLLARS OR
  LARGER WOULD ALSO BE POSSIBLE.

  AS THIS ARCTIC COLD FRONT SWEEPS THROUGH THE REGION...BRISK AND
  GUSTY WINDS WILL SHIFT TO THE NORTH AND USHER IN A MUCH COLDER
  AIRMASS. WIND CHILLS IN THE TEENS TO THE SINGLE DIGITS ARE
  POSSIBLE ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND WEST
  CENTRAL MISSOURI LATE TONIGHT. IN ADDITION...PRECIPITATION IS
  EXPECTED TO TRANSITION TO A LIGHT WINTRY MIX...WITH MINOR ICE
  ACCUMULATIONS POSSIBLE LATE TONIGHT ALONG AND NORTH OF THE
  INTERSTATE 44 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  LIGHT WINTRY PRECIPITATION IS EXPECTED TO INCREASE IN AREAL
  COVERAGE ON THANKSGIVING...ESPECIALLY ALONG AND SOUTH OF THE
  INTERSTATE 44 CORRIDOR. MINOR ICE ACCUMULATIONS ARE EXPECTED...
  WITH ICE ACCUMULATIONS OF ONE TO TWO TENTHS OF AN INCH POSSIBLE
  ACROSS PORTIONS OF SOUTH CENTRAL MISSOURI. THE ICE ACCUMULATION
  WILL LIKELY BE CONFINED TO ELEVATED OBJECTS INCLUDING BRIDGES
  AND OVERPASSES. MINOR SLEET AND SNOW ACCUMULATIONS WILL ALSO BE
  POSSIBLE. MEANWHILE...WIND CHILLS IN THE UPPER SINGLE DIGITS AND
  TEENS WILL CONTINUE FROM THANKSGIVING INTO EARLY FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME SOUTHEAST
  KANSAS AND WESTERN MISSOURI LATE THIS AFTERNOON AND EARLY
  THIS EVENING...AND ACROSS THE REMAINDER OF THE OUTLOOK AREA
  FROM MID EVENING INTO THE OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Special weather statement, Nov 24, 2:59 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 PM CST WED NOV 24 2010

KSZ097-MOZ066-077-242130-
CRAWFORD KS-BARTON MO-VERNON MO-
259 PM CST WED NOV 24 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN CRAWFORD...NORTHWESTERN
BARTON AND SOUTHERN VERNON COUNTIES UNTIL 330 PM CST...

AT 254 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GIRARD...MOVING NORTHEAST AT 50 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  CROWEBURG...MULBERRY AND ENGLEVALE BY 305 PM CST.
  ARCADIA AND BURGESS BY 310 PM CST.
  OSKALOOSA AND HANNON BY 315 PM CST.
  BRONAUGH AND VERDELLA BY 320 PM CST.
  MOUNDVILLE BY 325 PM CST.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LINDENBERG

The radar

The Springfield radar (KSGF), 92 km away, was scanning. The volume nearest the first event began at 22:18 UTC.

Open the radar archive at this moment

Event by event

13 hail, 12 flash flood, 3 tornado, 2 thunderstorm wind, 2 flood. Local standard time, as filed.

Hail, Vernon

When
November 24, 4:16 PM CST to 4:18 PM CST
Where
Vernon County, 1.29 mi ESE of Dederick
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
37.840, -94.110

Flash Flood, St. Clair

When
November 24, 4:30 PM CST to 6:00 PM CST
Where
St. Clair County, 2.26 mi WNW of Collins to 2.29 mi WNW of Collins
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.892, -93.669

Highway 54 flooded at the intersection of Cedar Creek, three miles west of Collins.

Hail, Cedar

When
November 24, 4:45 PM CST to 4:47 PM CST
Where
Cedar County, 2.07 mi S of El Dorado Spgs Arpt
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
37.820, -94.015

Hail, Hickory

When
November 24, 4:49 PM CST to 4:51 PM CST
Where
Hickory County, 1.78 mi WSW of Weaubleau
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
37.890, -93.580

Tornado, Hickory

When
November 24, 4:50 PM CST to 4:55 PM CST
Where
Hickory County, 0.44 mi SSE of Wheatland to 0.98 mi E of Wheatland
Rating
EF0
Path length
0.98 mi
Path width
75 yd
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
37.944, -93.418

An EF-0 tornado produced 80 mph winds causing moderate damage to a roof and destroyed one shed.

Tornado, Hickory

When
November 24, 5:09 PM CST to 5:19 PM CST
Where
Hickory County, 1.77 mi E of Cross Timbers to 1.58 mi N of Jordan
Rating
EF1
Path length
2.79 mi
Path width
150 yd
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
38.031, -93.198

NWS storm survey team determined that an EF-1 tornado touched down two miles east of Cross Timbers. Winds were estimated at 100 mph. The path of the tornado was approximately 150 yards wide and three miles long. Damage occurred to two structure homes and three out buildings as well as to farm equipment.

Flash Flood, Jasper

When
November 24, 6:08 PM CST to 7:00 PM CST
Where
Jasper County, 0.55 mi E of Joplin to 0.88 mi NE of Joplin
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
37.080, -94.510

Several streets flooded in Joplin.

Tornado, Polk

When
November 24, 7:11 PM CST to 7:21 PM CST
Where
Polk County, 0.66 mi WSW of Brighton to 0.2 mi NE of Brighton
Rating
EF1
Path length
0.85 mi
Path width
200 yd
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
37.447, -93.362

NWS storm survey team determined that an EF-1 tornado touched down one mile south of Brighton. The path of the tornado was approximately one mile long and 200 yards wide. Two out-buildings were destroyed and an additional out-building and house were moderately damaged.

Thunderstorm Wind, Polk

When
November 24, 7:30 PM CST to 7:35 PM CST
Where
Polk County, 0.69 mi S of Brighton
Measured
52 kt (60 mph) estimated gust
Property damage
$75,000
Reported by
Emergency Manager
Coordinates
37.440, -93.350

A roof was lifted off a house and debris was deposited on the north side of Highway 13 approximately one half mile south of Brighton. A barn was heavily damaged. A gooseneck cattle trailer was damaged. No injuries were reported.

Hail, Lawrence

When
November 24, 7:44 PM CST to 7:46 PM CST
Where
Lawrence County, 1.01 mi NNE of Olinger
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
37.284, -93.946

Hail, Dallas

When
November 24, 8:02 PM CST to 8:04 PM CST
Where
Dallas County, 2.06 mi SW of Charity
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
37.497, -93.044

Hail, Greene

When
November 24, 9:10 PM CST to 9:12 PM CST
Where
Greene County, 1.28 mi ESE of Nichols
Measured
1.25 in hail
Reported by
Public
Coordinates
37.212, -93.349

Hail, Greene

When
November 24, 9:10 PM CST to 9:12 PM CST
Where
Greene County, 1.35 mi S of Willard
Measured
1 in hail
Reported by
NWS Employee
Coordinates
37.281, -93.434

Hail, Greene

When
November 24, 9:12 PM CST to 9:14 PM CST
Where
Greene County, 0.55 mi E of Springfield
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
37.200, -93.290

Hail, Greene

When
November 24, 9:19 PM CST to 9:21 PM CST
Where
Greene County, 0.55 mi E of Springfield
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
37.200, -93.290

Thunderstorm Wind, Greene

When
November 24, 9:19 PM CST to 9:24 PM CST
Where
Greene County, 1.15 mi NNE of Springfield
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
37.215, -93.292

A storm spotter observed shingle damage on an outbuilding near the old Springfield City Hall.

Hail, Greene

When
November 24, 9:20 PM CST to 9:22 PM CST
Where
Greene County, 2.45 mi NNE of Springfield
Measured
1.5 in hail
Reported by
Emergency Manager
Coordinates
37.230, -93.275

Hail, Greene

When
November 24, 9:25 PM CST to 9:27 PM CST
Where
Greene County, 1.12 mi E of Strafford
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
37.271, -93.100

Hail, Webster

When
November 24, 9:30 PM CST to 9:32 PM CST
Where
Webster County, 0.88 mi NE of Marshfield
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
37.340, -92.910

Hail, Webster

When
November 24, 10:13 PM CST to 10:15 PM CST
Where
Webster County, 0.88 mi SE of Marshfield
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
37.322, -92.907

Flash Flood, Barry

When
November 24, 10:45 PM CST to November 25, 12:00 AM CST
Where
Barry County, 0.41 mi SW of Monett to 0.49 mi S of Monett
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
36.915, -93.924

Highway 60 was flooded and closed.

Flash Flood, Newton

When
November 24, 10:50 PM CST to November 25, 12:00 AM CST
Where
Newton County, 0.6 mi S of Neosho Arpt to 0.74 mi S of Neosho Arpt
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.811, -94.381

A section of Highway D was flooded along Buffalo Creek.

Flash Flood, Newton

When
November 24, 11:15 PM CST to November 25, 1:00 AM CST
Where
Newton County, 0.81 mi S of Neosho Arpt to 0.7 mi SSE of Neosho Arpt
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
36.808, -94.379

The intersection of Highway D and Doniphan Drive in Neosho was flooded and closed to traffic.

Flash Flood, Barry

When
November 24, 11:38 PM CST to November 25, 1:00 AM CST
Where
Barry County, 0.44 mi SSE of Monett to 0.5 mi SE of Monett
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.914, -93.916

Kyler Street and Highway 60 intersection was flooded and impassable along with Eisenhower, Cleveland and 4th Street.

Flash Flood, Newton

When
November 24, 11:40 PM CST to November 25, 1:00 AM CST
Where
Newton County, 0.9 mi ESE of Sweetwater to 0.87 mi ESE of Sweetwater
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
36.826, -94.255

A section of Highway HH near the intersection of Ravin Road was flooded and closed to motorists.

Flash Flood, Barry

When
November 24, 11:54 PM CST to November 25, 1:00 AM CST
Where
Barry County, 1.15 mi NNE of Pulaskifield to 1.1 mi NNE of Pulaskifield
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.885, -94.011

A section of Highway 97 was flooded and closed to motorists.

Flash Flood, Greene

When
November 25, 12:14 AM CST to 2:00 AM CST
Where
Greene County, 2.02 mi S of Nichols to 2.07 mi S of Nichols
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.191, -93.367

Wilson Creek flooded the intersection of Farm Road 123 and 146 near the Rutledge Farm.

Flash Flood, Greene

When
November 25, 12:25 AM CST to 2:00 AM CST
Where
Greene County, 1.92 mi WNW of (Sgf)springfield Arp to 1.82 mi WNW of (Sgf)springfield Arp
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
37.260, -93.413

Farm Road 103 was flooded between Farm Road 104 and Farm Road 106.

Flash Flood, Greene

When
November 25, 1:08 AM CST to 3:00 AM CST
Where
Greene County, 1.07 mi WSW of Cherry Vly Estates to 0.98 mi WSW of Cherry Vly Estates
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
37.173, -93.198

Flash flooding occurred over Farm Road 193...just south of the intersection with Farm Road 148.

Flood, Dallas

When
November 25, 1:55 AM CST to 3:00 AM CST
Where
Dallas County, 1.92 mi N of March to 2.08 mi N of March
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
37.548, -93.079

Eight to nine inches of water was reported over Center Point Road near State Route F.

Flood, Dallas

When
November 25, 2:20 AM CST to 4:00 AM CST
Where
Dallas County, 2.87 mi WSW of Cloverdale to 2.77 mi WSW of Cloverdale
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
37.614, -93.068

Water was flowing over Hayes Road along Greasy Creek to an unknown depth.

Flash Flood, Lawrence

When
November 25, 2:30 AM CST to 4:00 AM CST
Where
Lawrence County, 0.54 mi SSW of Pierce City to 0.5 mi SSW of Pierce City
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.943, -94.005

Highway 97 was closed between Front Street and Newman Avenue due to flooding.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2010Every state in 2010This day in weather historyThe tornado archive for Missouri, 2010Warnings in Missouri, November 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 262930, 262914, 262931, 262932, 262946, 262947, 262915, 262944, 262941, 262933, 262934, 262935, 262936, 262937, 262938, 262942, 262939, 262940, 262929, 262943, 262916, 262917, 262918, 262919, 262920, 262921, 262922, 262923, 262924, 262926, 262927, 262925.